# SDR SCNA01034

- Difficulty date: April 15, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N802SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30628
- Aircraft time: 2 hours, 1 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE EMERGENCY PATH LIGHTING INOPERATIVE ON THE FORWARD COAT CLOSET AFT LIGHTING.  REPAIRED BROKEN WIRE BEHIND THE EMERGENCY LIGHT ASSEMBLY.
